# SDR DL72S954473

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N536DA
- Make and model: Boeing 727232
- Aircraft serial: 22049
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Spar Stiffener
- Condition: Cracked
- Location: Aft Of Nr 3 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON B1 LETTER CK, LE SPAR STIFFENER CRACKED OUTBD TRACK NUMBER 3 SLAT INBD ANGLE.  REPAIRED PER MM 57-20-21.
